# SDR ASOA2015120514189

- Difficulty date: December 5, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,006 hours, 28,680 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT CORRODED ON RBL 9 FROM BS 409 TO 409+128 IN 6 SPOTS.  COMPLIED WITH EC/TC REO 601R-53-00-485 FABRICATED SEAT TRACK IAW GREO 601R-53-00-485, REV A.   FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.  REMOVED AND REPLACED THE SEAT TRACKIAW AMM 53-01-11-000-802 AND AMM 53-01-11-400-802.
